English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 51281/86342 (59%)
造訪人次 : 8150267      線上人數 : 58
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/108411

    題名: Asymptotic optimality of a two-stage procedure in Bayes sequential estimation
    作者: Hwang, Leng-cheng;Liu, Jeng-fu
    關鍵詞: Asymptotically Bayes;Bayes sequential estimation;Empirical Bayes;Optimal sequential procedure;Two-stage procedure
    日期: 2009-04-01
    上傳時間: 2016-11-25 02:10:35 (UTC+8)
    摘要: The problem of sequential estimation of the mean with quadratic loss and fixed cost per observation is considered within the Bayesian framework. Instead of fully sequential sampling, a two-stage sampling technique is introduced to solve the problem. The proposed two-stage procedure is robust in the sense that it does not depend on the distribution of outcome variables and the prior. It is shown to be asymptotically not worse than the optimal fixed-sample-size procedures for the arbitrary distributions, and to be asymptotically Bayes for the distributions of one-parameter exponential family.
    關聯: Statistical Papers 50(3), pp. 623–631
    DOI: 10.1007/s00362-007-0092-1
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋